# SDR CA970610012

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 85710700103
- Condition: Worn Through
- Location: Sta 243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAIRLEAD BRACKET ON LEFT REAR SPAR AT STATION 243 HAD BEEN WORN THROUGH BY AILERON CONTROL. ALSO FAIRLEAD AT STATION 207. (SEE SDR 970605009.)
